# SDR YENA2024092701307

- Difficulty date: September 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 11,529 hours, 1,700 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Computer
- Part number: 70418A020101
- Part serial: 7041804385
- Condition: Failed
- Location: 1ha1
- Part time: 11,529 hours, 1,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8417, BOS-JFK. (ETOPS) 'BMC1 FUNCTIONAL TEST NOT RESPONDING; REMOVED AND REPLACED BMC1 COMPUTER IAW AMM 36-11-00. OPS CHECK GOOD. A/C OK FOR CONT SVC.'
